How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31316
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I was on Domperidone from March 11th to June 30th for my gastroparisis.

This answer was rated:

I was on Domperidone from March 11th to June 30th for my gastroparisis. Starting June 2nd head aches- migraines / tension / cluster, non stop every day. Last two months extreme sensitvity to light and noise (hyperacusis diag.) Daily nausousness along with the head aches. Could it be from this medication???



Headache is a known side effect of the Domperidone. Please see the resource for the side effect;


Sensitivity and light too may be responsible due to it as it is a cause of effect relationship. Since headache and this symptom started together; both of them can be traced to medication. An irritability is a known side effect of Domperidone.


Please feel free for your follow up questions.


Dr. Arun

Customer: replied 5 years ago.

I stopped taking it in June. It can't still be in my system - so that would make me think it has compromised my central nervous system?



Medication is not likely to be in your system now but sometimes lingering side effects/untoward effects can stay for some duration. These symptoms may have other aggravating factor like your other medications, concomitant medical conditions etc.


It is privilege assisting you.


Dr. Arun

Dr. Arun Phophalia and other Health Specialists are ready to help you

Related Health Questions